Has anyone experienced this? Is it normal? I've felt improvements with Escitalopram at 20mg. It's my 4th week at that dosage, 5 weeks in total (I started off at 10mg). Yesterday I was dreading going into the office and I actually had a calm, normal day. I actually felt like myself again with hardly any anxiety at all. Today, I felt just ok. Had some nervousness and anxiety but they were manageable. I was hoping that I would feel better and that the imrpovements would be more consistent. Not sure if it was because, the other night (before my good day), I took Ativan to help me sleep. But yesterday, I didn't. Any feedback and encouragement would be appreciated. Thank you and God bless.
In my 5th week of Escitalopram, felt like myself one day and then kinda down the next?
Question posted by geloman1 on 9 Jan 2016
Last updated on 22 May 2021
I had exactly the same experience but eventually it evens out
I know this is an older post but I'm hitting week 6 of lexapro for GAD and depression. First 2 weeks were hell, seemed 3 and 4 I felt pretty good but lately I've been pretty tired off and on and will have random anxiety bouts. I'm on 10mg. Wondering if after 8 weeks if I need to increase or if it's just normal to have these random spurts
geloman1; Thanks as for me holding steady doing pretty good, And what you're going through is very normal until you reach that blood level. I know it's hard you can't tell day to day but it should get better stay positive, And keep taking your medication about the same time each day.Sounds like you are getting some relief this is great a good sign that things well get better hang in there hope it won't be much longer
geloman; This is very normal yet you have to get past the 6 to 8 weeks of every day use to peak out and have a steady blood level. all is okay.Keep at it we all have the bad days pop up from time to time until you get to that point. Best of luck and continue to take your medications about the same time as always helps also.
I have recently started Escitilopram as well. I started at a smaller dose and am just now getting on 10mgs. I have been at that dose for 27 days. I have actually started keeping a log of how I feel each day, any side effects and at what time of day and what I was doing. Yes, I have good and bad days. Is there anything side effect wise that makes things worse?
- Escitalopram uses and safety info
- Escitalopram information for Healthcare Professionals (includes dosage details)
- Side effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.